The Diabetes Forum Support Community For Diabetics Online banner
1 - 1 of 1 Posts

·
Registered
Joined
·
34 Posts
Discussion Starter · #1 ·
Good evening forum,
I have been taking Janumet for a few months now. I'm sure it is working quite good and I think my A1C is going to be significantly lower soon. That's the good news.
Here's the not so good news; I am almost sure the Janumet is causing some tough side effects. I initially had some stomachaches and just a dull, sick feeling but that has subsided. What has continued however is an intense photosensitivity for one; an extreme brightness and blurred vision when in bright sunlight. This takes a while to subside. It is near impossible to drive. The other side effect I believe is the medicine is muscle soreness and abdominal muscle soreness after exercise. These two side effects are almost too much to take.
I also take a blood pressure med but I don't attribute the side effects to that (although it is possible)
So, what I want to know if there is anyone experiencing similar issues. I will go back to my doctor; has anyone changed from a medicine that works effectively but with side effects to an alternate medicine which also is effective? Or would a reduction in the Janumet help? Currently, I take two 500 mg pills daily.

Thanks!! (and sorry if I have repeated this in an earlier post)
 
1 - 1 of 1 Posts
Top